RUS  ENG
Full version
JOURNALS // Vladikavkazskii Matematicheskii Zhurnal // Archive

Vladikavkaz. Mat. Zh., 2017 Volume 19, Number 2, Pages 28–35 (Mi vmj614)

This article is cited in 1 paper

Minimum dominating Randic energy of a graph

P. S. K. Reddya, K. N. Prakashab, V. M. Siddalingaswamyc

a Department of Mathematics, Siddaganga Institute of Technology, B. H. Road, Tumkuru-572 103, Karnataka, INDIA
b Department of Mathematics, Vidyavardhaka College of Engineering, P. B. No. 206, Gokulam III Stage, Mysore-570 002, Karnataka, INDIA
c Department of Mathematics, JSS Academy of Technical Education, Uttarahalli-Kengeri Main Road, Bangalore-560 060, INDIA

Abstract: In this paper, we introduce the minimum dominating Randic energy of a graph and computed the minimum dominating Randic energy of graph. Also, obtained upper and lower bounds for the minimum dominating Randic energy of a graph.

Key words: minimum dominating set, minimum dominating Randic eigenvalues, minimum dominating Randic energy.

MSC: 05C50

Received: 06.08.2016

Language: English



© Steklov Math. Inst. of RAS, 2025